# SDR SWAA2013100220700

- Difficulty date: September 23, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 56,646 hours, 45,478 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 60228
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 EMERGENCY EXIT LIGHT BROKEN CONNECTOR.  REPAIRED CONNECTOR IAW SWPM & AMM.
